MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the arthroscopy that the thread of the middle on the anchor was stripped.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23680174
Report Number1220246-2025-05254
Device Sequence Number18568755
Product Code MAI
UDI-Device Identifier00888867026971
UDI-Public(01)00888867026971(11)240820(17)290731(10)15304941
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Device Catalogue NumberAR-2325PSLC
Device Lot Number15304941
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown